# SDR SWIA202162969

- Difficulty date: October 12, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CARGO NET SUPPORT BEAM AFT LOWER ATTACHMENT BRACKET AT FS 621.00 BULKHEAD CRACKED.    (C-CHECK RO 12-4-2021)    INSTALLED NEW BRACKET AT FS 621.00 BULKHEAD CARGO NET SUPPORT BEAM AFT LOWER ATTACHMENT. REF CRJ-200 SRM 51-42-21 AND DWG 601R35050 REV Y. COMPLIED WITH TASK CARD 51-900-1003. LEAK CHECK SATISFACTORY.
